Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A complete Kähler metric of positive curvature on $ C\sp{n}$


Author: Paul F. Klembeck
Journal: Proc. Amer. Math. Soc. 64 (1977), 313-316
MSC: Primary 32F99; Secondary 53C55
DOI: https://doi.org/10.1090/S0002-9939-1977-0442290-2
MathSciNet review: 0442290
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A complete Kähler metric of positive curvature on $ {{\mathbf{C}}^n}$ is constructed and its importance is discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F99, 53C55

Retrieve articles in all journals with MSC: 32F99, 53C55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0442290-2
Keywords: Positive curvature, Kähler metric, Stein manifold
Article copyright: © Copyright 1977 American Mathematical Society